Ask an expert
Question

06 Dec 2005

very worried - pill
I HAD A BABY IN MAY THIS YEAR.AFTER 2 MONTHS I START USING THE PILL.THE PILL MADE ME FEEL VERY UNCOMFORTABLE AND FAT,SO I STOPPED USING IT ON THE 09.11.2005.THEN MY PERIODS START VERY HEAVY AND STOPPED AT THE 17.11.2005.ME AND MY HUBBY HAD INTERCOURSE ON THE 19.11.2005 WITHOUT A CONDOM.IS IT POSSIBLE THAT I CAN BE PREGNANT,I PANIC BECAUSE MY BABY IS 6 MONTHS OLD AND I AM VERY DEPRESSED,JUST THE THOUGHT OF IT.PLEASE HELP!!!!!!!!!!!!!!!!!!!!!!
Answer 371 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is posible. You will have to wait and see if your period comes when expected.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote